The finite size spectrum of the 2-dimensional O (3) nonlinear σ-model

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

Nonlinear integral equations are proposed for the description of the full finite size spectrum of the 2-dimensional O (3) nonlinear σ-model in a periodic box. Numerical results for the energy eigenvalues are compared to the rotator spectrum and perturbation theory for small volumes and with the recently proposed generalized Lüscher formulas at large volumes.

Original languageEnglish
Pages (from-to)425-446
Number of pages22
JournalNuclear Physics B
Volume829
Issue number3
DOIs
Publication statusPublished - Apr 21 2010

ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Fingerprint Dive into the research topics of 'The finite size spectrum of the 2-dimensional O (3) nonlinear σ-model'. Together they form a unique fingerprint.

  • Cite this